Anterior cingulate volume in pediatric bipolar disorder

Gerald Voelbel, S. Chiu, F Widiaia, M. E. Bates, G. Pandina, J. Marble, J. Blank, J. Day, N. Brule, R. L. Hendren

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)93-9
JournalJournal of Affective Disorders
Volume105
Issue number1-3
StatePublished - 2008

Keywords

  • Anterior cingulate volume
  • pediatric bipolar disorder
  • pediatric mental health
  • bipolar disorder
  • mental health
  • pediatric disorders

Cite this

Voelbel, G., Chiu, S., Widiaia, F., Bates, M. E., Pandina, G., Marble, J., Blank, J., Day, J., Brule, N., & Hendren, R. L. (2008). Anterior cingulate volume in pediatric bipolar disorder. Journal of Affective Disorders, 105(1-3), 93-9.